# SDR FDEA201207242660

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 21,540 hours, 11,702 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193620200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR STRUCTURE OF ADAPTER CROWN BROKEN AT FR32 / Y1456 , Y 1959 POSITION. REPLACED WITH NEW ADAPTER IAW AB6F SRM 51-72-10.  THE REPAIR CLASSIFIED AS MAJOR   IAW GMM 6-2-100.
